Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Global large solutions to initial-boundary value problems in one-dimensional nonlinear thermoviscoelasticity

Author: Song Jiang
Journal: Quart. Appl. Math. 51 (1993), 731-744
MSC: Primary 35Q72; Secondary 73B30, 73F15
DOI: https://doi.org/10.1090/qam/1247437
MathSciNet review: MR1247437
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Initial boundary value problems in one-dimensional nonlinear thermo-viscoelasticity are considered, and the existence of global classical solutions is established by means of the Leray-Schauder fixed point theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q72, 73B30, 73F15

Retrieve articles in all journals with MSC: 35Q72, 73B30, 73F15

Additional Information

DOI: https://doi.org/10.1090/qam/1247437
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society